# SDR IPXA2021060270089

- Difficulty date: May 18, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,541 hours, 18,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ABA73331
- Condition: Corroded
- Location: Bs 392
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLAVATORY FLOOR SUPPORT IS CORRODED AT STA. 392, Y= 440 AND X= -27.5.REMOVED, FABRICATED AND REPLACED FLOOR SUPPORT IAW DWG. ABA7333 AND SRM 51-31-01. (MINOR)
